# SDR 06FDEA3019

- Difficulty date: August 20, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge Bracket
- Part number: ARC0154502
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP (WING SIDE) OUTBD PIVOT HOLES SPOT FACE FOUND   CORRODED (OUTBD HINGE BRACKET P/N ARC0154-502).
